# SDR TWAA0020104

- Difficulty date: December 20, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT FUSELAGE AT STA 484, BETWEEN LONGERON 5R AND 6R, A METAL REPAIR WITH BLIND FASTENERS WAS FOUND.  REMOVED CLASS III REPAIR.  INSTALLED PERMANENT REPAIR PER SRM 53-04, FIG 38.
